Fournier and Printems [Bernoulli 16 (2010) 343–360] have recently established a methodology which allows to prove the absolute continuity of the law of the solution of some stochastic equations with Hölder continuous coefficients. This is of course out of reach by using already classical probabilistic methods based on Malliavin calculus. By employing some Besov space techniques, Debussche and Romito [Probab. Theory Related Fields 158 (2014) 575–596] have substantially improved the result of Fournier and Printems. In our paper, we show that this kind of problem naturally fits in the framework of interpolation spaces: we prove an interpolation inequality (see Proposition 2.5) which allows to state (and even to slightly improve) the above absolute continuity result. Moreover, it turns out that the above interpolation inequality has applications in a completely different framework: we use it in order to estimate the error in total variance distance in some convergence theorems.

Bally, V., Caramellino, L. (2017). Convergence and regularity of probability laws by using an interpolation method. ANNALS OF PROBABILITY, 45(2), 1110-1159 [10.1214/15-AOP1082].

Convergence and regularity of probability laws by using an interpolation method

CARAMELLINO, LUCIA
2017

Abstract

Fournier and Printems [Bernoulli 16 (2010) 343–360] have recently established a methodology which allows to prove the absolute continuity of the law of the solution of some stochastic equations with Hölder continuous coefficients. This is of course out of reach by using already classical probabilistic methods based on Malliavin calculus. By employing some Besov space techniques, Debussche and Romito [Probab. Theory Related Fields 158 (2014) 575–596] have substantially improved the result of Fournier and Printems. In our paper, we show that this kind of problem naturally fits in the framework of interpolation spaces: we prove an interpolation inequality (see Proposition 2.5) which allows to state (and even to slightly improve) the above absolute continuity result. Moreover, it turns out that the above interpolation inequality has applications in a completely different framework: we use it in order to estimate the error in total variance distance in some convergence theorems.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/06 - Probabilita' e Statistica Matematica
English
Regularity of probability laws; Orlicz spaces; Hermite polynomials; interpolation spaces; Malliavin calculus; integration by parts formulas.
Bally, V., Caramellino, L. (2017). Convergence and regularity of probability laws by using an interpolation method. ANNALS OF PROBABILITY, 45(2), 1110-1159 [10.1214/15-AOP1082].
Bally, V; Caramellino, L
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
2017-BallyC-AOP-1.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Copyright dell'editore
Dimensione 418.65 kB
Formato Adobe PDF
418.65 kB Adobe PDF Visualizza/Apri
2017-BallyC-AOP-1-arxiv.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 421.8 kB
Formato Adobe PDF
421.8 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/189233
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 11
social impact